Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 67, NWS Houston/Galveston, TX

July 14, 2012Austin County, Fort Bend County, Wharton County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Jul 14, 2012, 2:09 PM CDT for Austin County, Fort Bend County, Wharton County, Texas. It took effect at Jul 14, 2012, 6:06 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2012, 2:09 PM CDT (19:09 UTC)
In effect from
Jul 14, 2012, 6:06 PM CDT
Expired
Jul 15, 2012, 12:21 PM CDT
In force
18 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

Counties Austin County, TX, Fort Bend County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 98 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Bernard River at East Bernard (EBBT2).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS44 KHGX 141909
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
209 PM CDT SAT JUL 14 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  SAN BERNARD RIVER NEAR EAST BERNARD AFFECTING AUSTIN...FORT BEND AND WHARTON 
  COUNTIES

AFFECTING THE FOLLOWING COUNTIES IN TEXAS...AUSTIN...FORT BEND...
WHARTON

FOR SAN BERNARD RIVER AT EAST BERNARD, MINOR FLOODING IS FORECASTED.  

HEAVY RAINS FROM THE PAST FEW DAYS HAVE CAUSED SIGNIFICANT RISES
ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC015-157-481-150709-
/O.NEW.KHGX.FL.W.0067.120714T2306Z-120718T1200Z/
/EBBT2.1.ER.120714T2306Z.120716T0000Z.120718T0000Z.UU/
209 PM CDT SAT JUL 14 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN BERNARD RIVER NEAR EAST BERNARD.
* FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 100 PM SATURDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO MINOR FLOOD STAGE IN THE NEXT FEW HOURS 
  AND WILL CREST IN MINOR FLOOD STAGE IN THE NEXT 24 HOURS OR SO. 
* AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS IN THE VICINITY OF THE GAGE WITH 
  MINOR ROADS ALONG THE RIVER INUNDATED.  BACKWATER FLOODING UP BRITT BRANCH AND
  BRATCHER SLOUGH BEGINS.

$$
2 follow-up statements
657 
WGUS84 KHGX 150133
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
833 PM CDT SAT JUL 14 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-160133-
/O.CON.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
833 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 PM SATURDAY THE STAGE WAS 43.9 FEET 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY 
  EVENING.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS 
  HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN 
  FLOODING.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

CYPRESS CREEK
  GRANT ROAD           37    43.9   SAT 08 PM     40.2   36.7   29.5   26.9

$$

TXC201-339-160133-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0900Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T2100Z.UU/
833 PM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 21.6 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...THE RIVER IS CURRENTLY CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 21.5 FEET...52.0 FEET MSL...UP TO ONE FOOT OF WATER IS OVER THE ROAD AT THE
  INTERSECTION OF BELLAU WODD AND RIVIERA AND MANY HOMES IN THE NORTHSHORE 
  SUBDIVISION ARE FLOODED. 



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    21.6   SAT 08 PM     20.9   18.8   17.5   16.2

$$

TXC201-291-160133-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0015Z.120716T0900Z.NO/
833 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SATURDAY THE STAGE WAS 23.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER IS NOW CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY
  MORNING.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

LUCE BAYOU
  HUFFMAN              22    23.0   SAT 07 PM     22.4   20.8   17.6   15.4

$$

TXC201-339-151732-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0532Z.NO/
833 PM CDT SAT JUL 14 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 24.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...THE RIVER CRESTED AND WILL FALL TO BELOW FLOOD STAGE SUNDAY.
* AT 25.0 FEET...97.6 FEET MSL...MODERATE LOWLAND FLOODING BEGINS WITH SOME 
  MINOR ROADS NEAR THE GAGE INUNDATED.



&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

SPRING CREEK
  SPRING               21    24.2   SAT 08 PM     11.4    6.5    4.3    3.1

$$

TXC015-157-481-160133-
/O.CON.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120716T0000Z.120718T0000Z.UU/
833 PM CDT SAT JUL 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE SAN BERNARD RIVER NEAR EAST BERNARD
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0800 PM SATURDAY THE STAGE WAS 17.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY TOMORROW
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.




&&


                    FLOOD   OBSERVED              FORECAST 6 PM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

SAN BERNARD RIVER
  EAST BERNARD         17    17.2   SAT 08 PM     18.7   18.0   17.0   15.8

$$
981 
WGUS84 KHGX 151721
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1221 PM CDT SUN JUL 15 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.

THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SPRING CREEK AT SPRING...SAN
BERNARD RIVER AT EAST BERNARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC201-161721-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120718T0300Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2100Z.NR/
1221 PM CDT SUN JUL 15 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CYPRESS CREEK AT GRANT ROAD
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1116 AM SUNDAY THE STAGE WAS 42.4 FEET 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET 
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND REMAIN ABOVE FLOOD
  STAGE FOR THE NEXT FEW DAYS.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS 
  HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN 
  FLOODING.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

CYPRESS CREEK
  GRANT ROAD           37    42.4   SUN 11 AM     40.7   37.9   34.4   32.0

$$

TXC201-339-161300-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120716T1300Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0100Z.UU/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SUNDAY THE STAGE WAS 20.5 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE RECEDING BUT REMAIN IN MODERATE 
  FLOODING FOR THE NEXT 3 TO 6 HOURS. IT SHOULD FALL BELOW FLOOD STAGE
  LATER TODAY.
* AT 20.0 FEET...50.5 FEET MSL...MODERATE LOWLAND FLOODING BEGINS AS HOMES ON 
  LAKE POINT DRIVE IN THE NORTHSHORE SUBDIVISION BEGIN FLOODING AND ROADS IN THE
  BELLAEU WOODS SUBDIVISION ARE INUNDATED.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

WEST FORK SAN JACINTO RIVER
  HUMBLE               19    20.5   SUN 11 AM     17.6   16.0   15.2   14.8

$$

TXC201-291-161721-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0900Z.NO/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM SUNDAY THE STAGE WAS 22.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW.




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

LUCE BAYOU
  HUFFMAN              22    22.6   SUN 11 AM     21.7   19.1   16.3   14.3

$$

TXC201-339-151751-
/O.CAN.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0851Z.NO/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING CREEK NEAR SPRING
* AT 1045 AM SUNDAY THE STAGE WAS 18.1 FEET 
* FELL BELOW FLOOD STAGE AT  3:51 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...THE CREEK IS BELOW FLOOD STAGE NOW AND WILL CONTINUE TO FALL 
  TO BELOW BANKFULL BY TOMORROW MORNING. 




&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

SPRING CREEK
  SPRING               21    18.1   SUN 11 AM     12.5    7.6    5.0    3.1

$$

TXC015-157-481-151751-
/O.CAN.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120715T0200Z.120715T1130Z.UU/
1221 PM CDT SUN JUL 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN BERNARD RIVER NEAR EAST BERNARD
* AT 1100 AM SUNDAY THE STAGE WAS 16.9 FEET 
* FELL BELOW FLOOD STAGE AT  6:30 AM SUNDAY.
* FLOOD STAGE IS 17.0 FEET 
* FORECAST...THE RIVER IS BELOW FLOOD STAGE BUT WILL REMAIN ABOVE BANKFULL FOR THE NEXT SEVERAL DAYS.



&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     MON    TUE    WED    THU

SAN BERNARD RIVER
  EAST BERNARD         17    16.9   SUN 11 AM     16.3   15.3   14.1   11.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 14, 12:17 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 14, 12:17 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1217 PM CDT SAT JUL 14 2012

.AVIATION...
SCATTERED SHRA/TSRA DEVELOPING ACROSS THE AREA. 18Z TAFS WILL
CARRY VCSH/VCTS THROUGH THIS AFTERNOON. EXPECT DECREASING COVERAGE
THIS EVENING WITH THE LOSS OF HEATING. WE THEN ANTICIPATE DEVELOPMENT
AGAIN DURING THE OVERNIGHT HOURS...SO HAVE ADDED VCSH STARTING AROUND
09Z-10Z...THEN VCTS FOR LATE TOMORROW MORNING AND INTO TOMORROW AFTERNOON.
MVFR CEILINGS COULD DEVELOP OVERNIGHT TOO. EXPECT TO SEE MVFR/IFR
CEILINGS AND VISIBILITIES IN/NEAR THE SHRA/TSRA. 42
&&

.PREV DISCUSSION... /ISSUED 1042 AM CDT SAT JUL 14 2012/

DISCUSSION...
LOW PRESSURE CAN BE SEEN SPINNING AWAY JUST SOUTH OF SHREVEPORT ON
SATELLITE AND RADAR. WATER VAPOR HIGHLIGHTING THE DIFFERENCE IN
AIRMASS ACROSS THE AREA WITH THE VERY MOIST AIRMASS SOUTH FROM A TXK-
UTS-VCT LINE. 12Z LCH SOUNDING THIS MORNING SHOWING NEARLY 2" PW
AND WITH NO CAP AND CAPE INCREASING TO 2000+ WITH HEATING/K-INDEX
34 OR BETTER EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THIS
MORNING ESPECIALLY ALONG THE COAST AND EASTERN AREAS. AFTERNOON
HEATING SHOULD HELP TO BRING OUT THE SEABREEZE AND HAVE SOME
CONCERNS THAT THE SOUTHWESTERN AREAS WILL HAVE LOCALLY HEAVY
RAINFALL THREAT. HIGHER CAPE AND MODELS INDICATING THE STORM
MOTIONS TO SLOW AND THEN REVERSE. HAVE ADDED LOCALLY HEAVY RAIN
POSSIBLE IN THESE AREAS. DRIER AIR ALOFT MAY HELP TO KEEP THEM
FORWARD MOVING. WESTERN HALF OF THE AREA SHOULD MORE EASILY REACH
THE 89-92 DEGREE RANGE AWAY FROM THE THICKER CLOUD COVER AND
MORNING PRECIP...COOLER SOUTH AND EAST.

IMPROVING CONDITIONS ON MOST OF THE AREA RIVER ISSUES OBVIOUSLY
CONTINUING MOST OF THE RIVERS/CREEKS THAT HAVE BEEN HARDEST HIT
THE LAST COUPLE OF DAYS HAVE CRESTED AND BEGUN SLOW FALLS BUT
DOWNSTREAM LOCATIONS SUCH AS SPRING CREEK AT SPRING AT CREST OR
JUST MAKING THE DOWNWARD TURN. LUCE BAYOU STILL CLIMBING.

SUNDAY...EARLY 12Z GUIDANCE STILL FAVORING SETX WITH MORE
SIGNIFICANT RAINFALL AND MAY HAVE TO HOIST THE FLOOD WATCH AGAIN
FOR SUNDAY. WILL WAIT TO GET A LOOK AT THE REMAINDER OF THE 12Z
GUIDANCE BEFORE DOING SO.

45

PREV DISCUSSION... /ISSUED 413 AM CDT SAT JUL 14 2012/

DISCUSSION...
RADAR IS FAIRLY QUIET THIS MORNING BUT AM EXPECTING SHRA/TSRA TO
INCREASE IN COVERAGE TOWARD DAYBREAK. AT 850 MB...A WEAK AREA OF
LOW PRESSURE WAS NOTED OVER EAST CENTRAL LOUISIANA AND THIS
POSITION IS MUCH FURTHER EAST THAN THE PAST FEW MORNINGS. A WEAK
TROUGH AXIS EXTENDS SOUTH INTO THE NORTHERN GULF OF MEXICO. 850 MB
DEW PTS HAVE DROPPED TO 12-14C BUT PW VALUES REMAIN FAIRLY HIGH
BETWEEN 1.9 AND 2.0 INCHES. AT 250 MB...AN UPPER LEVEL RIDGE WAS
LOCATED OVER THE FOUR CORNERS WITH A SECOND RIDGE OVER GEORGIA.
BETWEEN THE TWO RIDGES IS CYCLONIC SHEAR AXIS THAT EXTENDS FROM
SOUTHERN ILLINOIS TO TEXARKANA TO CORPUS CHRISTI. SOUTHEAST TEXAS
WILL LIE TO THE EAST OF THIS FEATURE TODAY SO AM EXPECTING
SCATTERED SHRA/TSRA. MOISTURE LEVELS ARE STILL RATHER HIGH AND
STORM MOTION IS SLOW SO ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THAT SAID...FEEL THE
THE HEAVY RAIN THREAT IS LESS THAN THE PAST FEW DAYS AND ATTM DO
NOT FEEL A FLOOD WATCH IS WARRANTED. THE RAP MODEL IS AGGRESSIVE
WITH RAIN CHANCES THIS MORNING WHILE OTHER SHORT TERM MODELS ARE
MORE BENIGN.

THE UPPER LEVEL SHEAR AXIS WILL SLOWLY SHIFT WEST ON SUNDAY. THE
NAM AND ECMWF CONTINUE TO DEVELOP A WEAK 500 MB LOW OR INVERTED
TROUGH. THIS WILL KEEP SOUTHEAST TEXAS IN A FAVORABLE POSITION
FOR ADDITIONAL PCPN. WILL LEAN TOWARD A NAM/ECMWF BLEND FOR
SUNDAY. MON-WED LOOK TO BE FAIRLY TYPICAL FOR SOUTHEAST TEXAS WITH
MAX TEMPS IN THE LOW TO MID 90S AND SHRA/TSRA DEVELOPING ALONG THE
SEA BREEZE. WILL CONTINUE TO 20/30 POPS FOR THE PERIOD. UPPER
LEVEL RIDGING WILL TRY TO BUILD BACK INTO SOUTHEAST TEXAS LATER
NEXT WEEK SO WILL TREND THE SECOND HALF OF NEXT WEEK WARMER AND
DRIER. 43

MARINE...
NO SIGNIFICANT CHANGES TO CURRENT FCST TRENDS. A WEAK SURFACE TROUGH
WILL KEEP LIGHT WINDS IN PLACE THROUGH THE WEEKEND.  THE LINGERING
UPPER LEVEL TROF WILL ALSO KEEP SCATTERED STORMS IN THE FCST THROUGH
THE WEEKEND. BRIEF GUSTY WINDS/ELEVATED SEAS ARE POSSIBLE IN AND
NEAR THE STRONGER STORMS. 34

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      91  73  90  73  92 /  40  20  50  20  30
HOUSTON (IAH)              88  74  89  74  91 /  50  20  50  20  30
GALVESTON (GLS)            88  80  88  82  90 /  50  30  50  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...45
AVIATION/MARINE...42
Hazardous weather outlook, Jul 14, 4:47 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
447 AM CDT SAT JUL 14 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-151000-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
447 AM CDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED BOTH
SATURDAY AND SUNDAY AS A WEAK UPPER LEVEL DISTURBANCE DRIFTS BACK
ACROSS THE REGION. WITH THE GROUND ALREADY SATURATED A THREAT FOR
LOCALIZED FLOODING WILL EXIST WHERE THE HEAVIEST ACTIVITY DEVELOPS

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN CHANCES WILL DECREASE BY EARLY NEXT WEEK BUT SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGHOUT
THE UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED OVER THE WEEKEND IF HEAVY
RAINFALL DEVELOPS.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:34 AM CDTRiver Flood WarningHGXHarris, Montgomery25 hr
Jul 14, 10:32 AM CDTRiver Flood WarningHGXHarris, Liberty47 hr
Jul 14, 4:25 PM CDTSpecial Weather StatementHGXWaller50 min
Jul 14, 5:11 PM CDTSpecial Weather StatementHGXBrazos49 min
Jul 14, 5:43 PM CDTSpecial Weather StatementHGXAustin47 min
Jul 14, 6:07 PM CDTAreal Flood AdvisoryHGXAustin, Colorado53 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.